How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1379
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I am seeing a psyciatrist who has been putting me on

Customer Question

I am seeing a psyciatrist who has been putting me on topiramate, lamotrigine and other medicine for bipolar ( I believe) even though I'm not bipolar. I was visiting my family and was in an out patient psyciatric facility and the doctor perscribed lithium and I accidentally overdosed on it and the doctors did hemodialysys . I never want to feel that way again it makes me want to cry now and never want to put my family through that again. (I am blessed with a wonderful family!!)The first medication the lamotrigine made me feel suicidal and anger so I stopped and told her so she put me on topiramate (it makes me feel even worse and she told me it would help me loose weight and sleep and it doesn't) I feel horrible , cried at work ( I've been at my same job for 32 years since June 1983 and so do not want to loose my job,she told me to go to the psyciatric ward but I can't just take off from work even if I'm crying )I feel angry , suicidal, hit myself ( I will call her tomorrow, I'm sorry for bothering you I'm just scared) one of the best Doctors is in her office but I'm scared to change, I don't want to offend anyone, or hurt anyone's feelings or hers. Ive had depression since 1995 and have seen other doctors who gave me medication that seemed to work somewhat better but they left and one other doctor over medicated me. I have a problem sleeping to ( Xanax helped and I'm the one who told the doctors maybe I should change to something else and I which I hadn't it worked the best . Seroquel I gained weight and I'm on eszopiclone 2 mg and it doesn't work so sometimes I take diphenhydramine to sleep ( I have anxiety and ADD) and learning disabilities actually when I was in school they put you in remedial classes, so I don't feel very smart and don't like myself . But I do LOVE , LOVE, LOVE animals!!! My best therapy!! I have to dogs , my babies!!! I'm sooo sorry this is soooo long!!!
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. I am sorry that you are having these issues with your depressive symptoms and medications, but may I ask what is your specific mental health question that you would like an answer to in regards ***** ***** situation?